A new axi-symmetric element for thin walled structures

Cardoso, R. P., Yoon, J. and Dick, R. E. (2010) A new axi-symmetric element for thin walled structures. Computational Mechanics, 45 (4). pp. 281-296. ISSN 0178-7675

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1007/s00466-009-0444-x

Item Type:Article
Uncontrolled Keywords:axi-symmetric element, reduced integration, EAS method, solid-shell concept
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:17439
Deposited By: Dr R. Cardoso
Deposited On:01 Oct 2012 11:03
Last Modified:22 Dec 2013 07:22

Request a change to this item

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together